Medikinet Increases The Risk of Heart Attack?
This kind of stimulant drug is slightly associated with an increased risk for heart arrhythmias and myocardial infarction or heart attacks. The cardiac safety for stimulants like Medikinet is known to raise your blood pressure and accelerate your heart rate. While there is a link between heart problems and heart attacks and Medikinet use, it is not very common and also not super likely. Those who should be most concerned and probably should not be taking this are those who suffer from preexisting heart conditions.
More About the Connection Between Medikinet and Heart Attack
For people with underlying heart conditions, stimulant medications like this are associated with sudden death for those with structural heart abnormalities and other heart problems. The most common side effects relative to the heart are increased heart rate and blood pressure. One of the most frequently reported side effects related to the heart is heart palpitations, but only around 3% of people have experienced this side effect. So concerning the heart, Mediknet is really not all that unsafe. We suggest only take it if the specialist thinks it is the best option for you, and be very cautious while taking this drug, it should be the last type of treatment you try.
How Does Medikinet Abuse Looks Like?
This is not to say that Medikinet is a safe drug to use, especially if you are abusing or addicted. This drug is considered relatively safe when taken as prescribed and when it is medically needed. However, for those who take this stimulant drug recreationally, abuse can turn into dependency and addiction very quickly. When Medikinet is abused, it can mimic the effects of cocaine. In fact, that is often why it is abuse, to begin with. This drug increases the production of dopamine in the brain. This neurotransmitter is responsible for providing feelings of pleasure. However, when taken in high doses and long-term, it can cause some unpleasant side effects like delusions, hallucinations, mania, paranoia, violence, and even suicidal thoughts.
Signs and Symptoms of Medikinet Overdose
With abuse and addiction comes the increased likelihood that you will experience an overdose. An overdose happens when the amount of this drug in your system is more than it can handle and flush out. When you take large amounts in a short period, you are increasing the risk. Since this drug is a stimulant, it causes the body’s most vital organs to work harder and faster. This includes the organs that regulate breathing, blood pressure, heart rate, and temperature rates. When these organs go into overdrive, organs, such as the heart, and most in danger. A Medikinet overdose can be fatal. Signs of an overdose can include:
- Muscle pain and twitching
- Rapid breathing
Addiction Help for Medikinet Abuse at Evoke Wellness at Miramar
An overdose on Medikinet requires immediate medical attention. Taking action as soon as possible could be the difference between life and death. While Medikinet generally will not cause heart attacks in most people, it does affect your heart. You should never put that kind of strain on your heart if you want to stay healthy. If you are struggling with abuse or addiction, treatment is the best way to get off and stay of this drug altogether. Even those who are prescribed this drug by a doctor have a chance for abuse. This can happen if the person feels that their dosage is not improving their symptoms as it should be. By giving addiction treatment a chance, you are giving your life another chance at the same time. You don’t have to continue putting yourself in harm’s way. Our addiction specialist can help you find the best treatment program for you. They are also available around the clock and will answer any questions. Contact us today, so we can help you on the path to a happier and healthier lifestyle free from addiction.